Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SOBOLEV A.A., TIMERBAEV M.R. SCHEMES OF THE FINITE ELEMENT METHOD WITH SEPARATION OF SINGULARITY FOR A TWO-POINT BOUNDARY-VALUE PROBLEM OF THE 4TH ORDER WITH DEGENERATE COEFFICIENTS // RUSSIAN MATHEMATICS (IZ. VUZ) ISSN 1066-369X.- 2011.-VOL.55, NO.55-PP.74-77.
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2011
  • Тимербаев Марат Равилевич, автор
  • Библиографическое описание на языке оригинала Sobolev A.A., Timerbaev M.R. Schemes of the Finite Element Method with Separation of Singularity for a Two-Point Boundary-Value Problem of the 4th Order with Degenerate Coefficients // Russian Mathematics (Iz. VUZ) ISSN 1066-369X.- 2011.-Vol.55, No.55-pp.74-77.
    Аннотация Russian Mathematics (Iz. VUZ) ISSN 1066-369X
    Название журнала Russian Mathematics (Iz. VUZ) ISSN 1066-369X
    URL http://springeronline.com/journal/11982
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=30186

    Полная запись метаданных